Pacific Journal of Mathematics

On the lattice of proximities of Čech compatible with a given closure space.

W. J. Thron and R. H. Warren

Article information

Source
Pacific J. Math., Volume 49, Number 2 (1973), 519-535.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945116

Mathematical Reviews number (MathSciNet)
MR0355978

Zentralblatt MATH identifier
0275.54021

Subjects
Primary: 54E05: Proximity structures and generalizations

Citation

Thron, W. J.; Warren, R. H. On the lattice of proximities of Čech compatible with a given closure space. Pacific J. Math. 49 (1973), no. 2, 519--535. https://projecteuclid.org/euclid.pjm/1102945116


Export citation

References

  • [1] G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Pub., Vol. 25, Providence, Third Edition, 1967.
  • [2] E. Cech, Topological Spaces, Interscience Publishers, John Wiley and Sons, New York, 1966.
  • [3] S. A. Naimpally and B. D.Warrack, Proximity Spaces, Cambridge University Press, London, 1970.
  • [4] W. J. Thron, Topological Structures,Holt, Rinehart and Winston, New York, 1966.